I'm stumped. I'm not so sure what is the right answer to your question. I'll do some investigation and get back to you if I bump into an useful answer. You should email the people at Medifast as they probably could answer your Medifast question..
The side effects seem to go away when dosing is leveled. I am on 250mg and I started w/ 50mg and experienced all of the side effects but they stopped for me when we leveled off at the 250mg. I still have yucky stomach, extreme fatigue. Good Luck..
I was on it last year and got the same symptoms. I was vomiting for 3 days straight. My doctor took me off that and put me on.
Which is the same thing except more people friendly. You should talk to your doctor about.
To see if you can take it. My doctor told me that getting sick from a medication is not "an acceptable side effect". Good Luck and.
You feel better soon!!..
I'm with Beck, that's not an acceptable side effect. I was sick to my stomach the first month I was on it, but I never threw up. I took.
To help with the nausea and took the.
Right after dinner...
Thank you all so much for all your advice. Well things got really bad, so I went back to the doctors. My dr and his student were wonderful. They helped me no end. I am now on buccastem to stop the sickness and.
To stop the bloating, and I am already feeling a little better. Once again thank you all for your advice..
Jools2 - you've got the bloating too? I was wondering if that's an aza thing or a Crohns thing, or both....
I'm still getting heaps of nausea and bloating - I look like I'm very heavily pregnant half the time! I'll talk to my dr also about this and see if he'll put me on something similar. I can't even.
The house the way I'm feeling right now :S..
Yeah the bloating is really bad. I can actually feel my stomach swelling. Well, I spoke to soon, last night I was sick and it went on for ages...
That you feel better soon. Feeling sick is the last thing that you want on top of all the other issues that just having the disease brings. My doctor told me that a lot of people get sick on this med and that some people can live through it. I was not one of those. I get.
Infusions every 6 weeks and take the.
HD. I have to say that the last 2 months are the best that I have felt in almost 6 years. I am not in remission yet but I can tell it is getting close. Please don't loose.
You WILL get better. They will find what can make you better..
Good Luck and my thoughts are with you!!..
I just started on aza also. Low dose but increasing slowly as I have the enzyme showing I may be resistant to it. But yeah even at 50mg I am feeling really ill and vomiting some. What dose are you on? I'm supposed to head to 150mg. Am still having bad crohns symptoms despite being on.
Also. Guess these things take a while to batten down the system...